# SDR 9WGA2023090235601

- Difficulty date: September 2, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N356KD
- Make and model: Boeing 747446F
- Aircraft serial: 26356
- Aircraft time: 82,652 hours, 16,899 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Hmu
- Part number: 442329
- Part serial: BECK4348
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: LD
- How discovered: V
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: ENGINE #2 FAILURE ON SHORT FINAL. CORRECTIVE ACTION: REMOVED AND REPLACED HMU IAW B747 AMM 73-21-14. #2 ENGINE RUN SUCCESSFUL. NO LEAKS NOTED.
